# SDR C2XA97B015

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341516
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 1A INSPECTION, FOUND RIGHT AFT EMERGENCY LIGHT AT FUSELAGE INOPERATIVE.  REMOVED AND REPLACED FUSE 'L' AT 18WL POWER SUPPLY.  OPERATIONAL CHECKED SYSTEM GOOD.  (M)
